first, who told you to stop oxycodone at once.
I know that the dose should be tappered for another long time in order to prepare the brain to reproduce what socalled the natural opiates that will be instead of the external oxycodone.
cold sweat, nervousness, irritability sometimes depression are signs of drug withdrawal, you have to be patient and willing to get out.. you seem strong and willing to get rid of oxycodone..
but i would like to ask, why you took this drug for that long period? is it only chronic diarrhea??
i think as a pharmacist 7 mgs will not back you to day one of withdrawal.. but, i think every move you do should be under medical supervision.
look, i am waiting your answers to my question here, just edit it..
i am totally agree with you, its a brave decision to be taken. you have to share other people, people who love you.
you have to be honest with your self first..
I hope you will be ok. but hope too, to tell your doctor about everything going, and he will sure help you.. do not take more pills, just go and listen why he says and decides.
your problem is not that difficult, as oxycodone addiction is not that severe as other opiates.
I have seen so many people addicted and got well, withdrawal takes time, but the result is guranteed..
that is everything
add me as a friend if you wish.
and sorry my english is not that clear because i am arabic.
Chemistry is an arabic word;)